Peak Cold - Multi Symptom Cold
Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occuring with a cold:
cough due to minor throat and bronchial irritation
Active ingredients (in each 5 mL tsp): Dextromethorphan HBr, USP 10mg, cough suppressant. Guaifenesin, USP 100mg, Expectorant. Phenylephrine HCI, USP 5mg, nasal decongestant.
Inactive ingredients: anhydrous citric acid, FD&C red no. 40, glycerin, menthol, natural & artificial flavor, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose.
Do not take more than 6 doses in any 24 hour period. This adult product is not intended for use in children under 12 years of age.
Adults and children 12 years and over, 2 teaspoons every 4 hours
Children under 12 years, do not use.
Do not use if you are now taking aprescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if you prescription drug contains MAOI, as a doctor or pharmacist before taking this product.